MathSciNet Relay Station
MathSciNet bibliographic data
MR1619168 57M50
Gabai, David; Kazez, William H. Group negative curvature for $3$-manifolds with genuine laminations. Geom. Topol. 2 (1998), 65–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement